Trouble with Thyroid Medications

Question: has anyone else experienced difficulty with thyroid medications that triggered or worsened their dizziness or MAV???
I looked in the archives but didn’t find much discussion around the effects of various thyroid medications on MAV. I was taking compounded time-released T3 thyroid meds for 2 1/2 years until last September when I had my “downturn” into chronic dizziness. I can no longer take my thyroid medication because it makes me dizzy within 20 minutes of downing it with water first thing in the morning. This is a bummer because my T3 levels are low and the meds boost my metabolism thus giving me more energy and help stablize my core body temperature (I run cold @ 97.7 almost all the time…). My specialist retested my levels along with a ton of other labwork and I will get those results next Monday.
I checked with the compounding pharmacy and there are no added fillers to the medication so it’s the medication in all likelihood.